# SDR SWAA2021071485157

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC INSPECTION; FOUND 1 EA CRACK ON R/H HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB 4 IN. AFT OF THE DRAIN HOLE; AREA MARKED ; / [01] REMOVED PANEL 341BZ AT R/H STAB FRONT SIDE IAW SRM 51-42-02; [02] TRIMMED OUT THE DAMAGED PART AT R/H HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB 4 IN. AFT OF THE DRAIN HOLE DIMENSIONS L=1.6 '  W= 0.8' IAW SRM 51-10-02; [03] VERIFIED DAMAGE REMOVED AT RH HORIZONTAL STAB LOWER IN SPAR SKIN STATION 184.70 IAW SRM 51-10-02  NO OTHER DEFECTS NOTED.; [04] HFEC REQUEST AT THE EDGES OF THE CUT OUT TO ENSURE NO CRACKS EXIST.; [05] ET INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  CAL ID IS000450 N500D; [06] REMOVED AFT O/B DOUBLER AT R/H HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 175 IAW SRM 51-42-02. [11] DAMAGE REPAIRED PER EA 21-155-01748. REPETITIVE INSPECTION PROGRAM DEFINED IN EA 155-01748-INSP; [12] VERIFIED DAMAGE REPAIRED PER EA 21-155-01748. REPETITIVE INSPECTION PROGRAM DEFINED IN EA 155-01748-INSP
